Has anyone done this wicked thing? I'd been taking about 1000 - 1200 mg of tramadol a day for a few years. I started taking it for an injury but I am not a saint when it comes to this stuff. I liked taking it. I was suddenly cut off and only had about 300 mg for a taper. That's gone a week ago.
I have Neurontin but it does not seem to be doing much tonight. I am not getting anxiety or brain zaps or anything like that but I must have taken 500 mg and I still have RLS that feels like it's gonna snap my bones. How much of this stuff can I take? I have a couple of xanax too and a bunch of zolpidem. I do not know what would be a good combination. i can't take much more of it though. I have to believe that tramadol is the worst to come off.
I have been off Tramadol since December 24, 2012. I tapered off from 300 mgs down to 25 in three weeks. On the 24th, I took my last dose. It is now Jan 6, 2013 and I am still going through the withdrawal. The pains are getting better. Walking, hot baths with epsom salts and natural herbs and natural sleeping pills help the symptoms. I did not think kicking it would be this hard since I tapered off. I am at the stage of severe fatiuge and weakness. I have been doing this at home .
I'm at the same dose you are right now. I have been taking 200 to 250 mg a day for about 8 years ocassionally up to 300 (for the energy to work out) . I have been maintaining 150 to 200 mg. for about the last 2 years. I am down to 25 mg. a day and plan to drop to 25 every other day jn three days. The biggest issue at this point is the extreme fatigue. I stopped about 6 years ago for approximately 3 months but went c/t and it was more severe than it needed to be. My girlfriend weaned off of Paxil years ago and suggested I drop very gradually. This is definitely better than the last time but now I wonder how long the exhaustion will continue. I had Librium to ease the initial w/d symptoms and that did help. I am taking a B complex vitamin to try and increase my energy level which varies throughout the day. Let me know if you find anything that helps with that and I'll let you know how things progress with me.
Hope the best for you and the more support you can get from family and friends the better you will do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.